The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

vomiting after taking daily threatment

Aug 6, 2010

you have taken your HIVmedication and are vomiting (even for unrelated reasons) a little bit later, what about the effectiveness of the dose? have to take again?

Response from Dr. Henry

That is a particular concern if you are throwing up pills or pill fragments which would suggest you are not absorbing the medications. Taking with food often can help certain of the HIV meds be better tolerated. Generally important not to miss many doses but if you use up month supply by having to take extra doses frequently due to nausea that is a challenging problems. There are some anti-nausea meds available that may help. I strongly suggest discussing with your HIV doc to see if there is some other explanation for the nausea and what your treatment options are. KH

atripla dreaming
Atriple & Sexual Function?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint